# SDR V0XD20230411002

- Difficulty date: March 21, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 46,294 hours, 35,613 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Gusset
- Part number: 14530633001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR GUSSET PLATE AT Y= -479.0 BETWEEN FRM 23-30 HAS SIGNS OF CORROSION.  CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR GUSSET (P/N: 145-30633-001) AT Y= -479.0 BETWEEN FRM 23-30. IAW EMB 145 SRM 51-40-02.
